# SDR AALA20140227005

- Difficulty date: February 27, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 72,811 hours, 38,632 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER LE SKIN & FRONT SPAR CAP AT STATION ZFS 52.267, LOOSE & DISTRESSED FASTENERS WERE FOUND. ACCOMPLISHED FASTENER REWORK IAW 55-03-00-01 PARAGRAPH 28 FIGURE 30.
